# SDR IPXA10660926

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114T415357G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING NR3 SLAT UPPER INBD AREA FOUND DENT MARK     METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 1.
